Partial Regulation in Vertically Differentiated Industries

Bergantino, Angela Stefania, De Villemeur, Étienne and Vinella, Annalisa (2011) Partial Regulation in Vertically Differentiated Industries. Journal of Public Economic Theory, 13 (2). pp. 255-287.

This is the latest version of this item.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/22487
Item Type: Article
Language: English
Date: April 2011
Refereed: Yes
JEL codes: L11 - Production, Pricing, and Market Structure; Size Distribution of Firms
L13 - Oligopoly and Other Imperfect Markets
L51 - Economics of Regulation
L9 - Industry Studies - Transportation and Utilities
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 06:03
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:22487
URI: http://publications.ut-capitole.fr/id/eprint/3503

Available Versions of this Item

Actions (login required)

View Item View Item